# SDR CALA2025082608128

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 79,295 hours, 29,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EMERGENCY LIGHT INOPERATIVE.   REMOVED & REPLACED BULB IAW AMM 33-51-04.
